# SDR DALA2022012500516

- Difficulty date: January 25, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 89,082 hours, 22,426 cycles
- System (JASC): 3150 · Central Warning
- Part: Smoke Warning
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 6811 -ATB/DE- TO SEA DUE TO IFE SMOKE LIGHT ILLUMINATED ON FLIGHT ATTENDANT PANEL. NO SMOKE OR ODOR NOTED. EMERGENCY DECLARED.   ON ARRIVAL, CHECKED CARGO BAYS AND CABIN, FOR SMOKE AND FUME, NONE DETECTED. IFE CHECKED. NO FAULTS NOTED.
